# SDR REXA2013101001767

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,146 hours, 22,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND TO HAVE MULTIPLE CONNECTORS DAMAGED.  R & R DAMAGED CONNECTORS ON EMERGENCY LIGHT IAW ESPM 20-16-00.  COMPLIED WITH OPS CHECK OF EMERGENCY LIGHT IAW AMM 33-51-00-710.  NO DEFECTS NOTED.
